# SDR BS2R2120003

- Difficulty date: November 17, 2006
- Submitted: December 1, 2006
- Operation: General aviation
- Aircraft: N11047
- Make and model: Hughes 269C
- Aircraft serial: 211031
- Aircraft time: 2,701 hours
- Engine: Lyc HIO360D1A
- Engine time: 2,701 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Pulley Bracket
- Part number: 269A5472
- Condition: Broken
- Location: Belt Drive Syste
- Part time: 2,701 hours
- Component: Clutch Control, Hughes
- Component part number: 269A5491
- Stage of operation: TO
- How discovered: C
- Nature of condition: R
- Precautionary procedure: C, E

## Discrepancy

ONE OF THE TWO BELT DRIVE CLUTCH ACTUATOR CABLE PULLEY BRACKETS BROKE CLEAN ACROSS BETWEEN THE FRAME MOUNT HOLE AND THE PULLEY MOUNT HOLE DURING ENGAGEMENT OF THE ROTOR SYSTEM. DURING THE SUBSEQUENT TAKE OFF ATTEMPT THE ROTOR RPM WOULD BLEED OFF RAPIDLY DUE TO DRIVE BELT SLIPPAGE ANY TIME THE M/R COLLECTIVE CONTROL WAS RAISED.THE AICRAFT WAS SHUT DOWN AND THE PROBLEM INVESTIGATED BY THE OPERATOR THEN MAINTENANCE PERSONELL WERE NOTIFIED.
